Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 134, NWS Aberdeen, SD

August 26, 2021Roberts County, South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 26, 2021, 2:37 PM CDT for Roberts County, South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2021, 2:37 PM CDT (19:37 UTC)
Expired
Aug 26, 2021, 3:00 PM CDT
In force
23 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Big Stone County, MN, Traverse County, MN, Roberts County, SD

The radar

The Aberdeen radar (KABR), 121 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 7.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
490 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

290 
WUUS53 KABR 261937
SVRABR
MNC011-155-SDC109-262000-
/O.NEW.KABR.SV.W.0134.210826T1937Z-210826T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Aberdeen SD
237 PM CDT Thu Aug 26 2021

The National Weather Service in Aberdeen has issued a

* Severe Thunderstorm Warning for...
  Southwestern Traverse County in west central Minnesota...
  Northwestern Big Stone County in west central Minnesota...
  Central Roberts County in northeastern South Dakota...

* Until 300 PM CDT.

* At 236 PM CDT, a severe thunderstorm was located over Peever, or 8
  miles south of Sisseton, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Dakota Connection & Casino around 245 PM CDT.
  Browns Valley, Beardsley and Lake Traverse Housing Units around 
  250 PM CDT.
  Traverse Country Park around 255 PM CDT.

Other locations in the path of this severe thunderstorm include
Rainbow Island, Halls Landing and Lake Traverse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4542 9697 4555 9714 4583 9676 4562 9652
TIME...MOT...LOC 1936Z 227DEG 37KT 4554 9698 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Connelly
2 follow-up statements
190 
WWUS53 KABR 261946
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
246 PM CDT Thu Aug 26 2021

MNC011-155-SDC109-262000-
/O.CON.KABR.SV.W.0134.000000T0000Z-210826T2000Z/
Traverse MN-Big Stone MN-Roberts SD-
246 PM CDT Thu Aug 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHWESTERN TRAVERSE...NORTHWESTERN BIG STONE AND CENTRAL
ROBERTS COUNTIES...

At 246 PM CDT, a severe thunderstorm was located over Browns Valley,
or 9 miles east of Sisseton, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Lake Traverse Housing Units around 250 PM CDT.
  Traverse Country Park around 255 PM CDT.

Other locations in the path of this severe thunderstorm include
Rainbow Island, Lake Traverse and Halls Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4549 9692 4561 9698 4581 9673 4564 9654
TIME...MOT...LOC 1946Z 227DEG 37KT 4561 9687 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Connelly
499 
WWUS53 KABR 261955
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
255 PM CDT Thu Aug 26 2021

MNC011-155-SDC109-262005-
/O.EXP.KABR.SV.W.0134.000000T0000Z-210826T2000Z/
Traverse MN-Big Stone MN-Roberts SD-
255 PM CDT Thu Aug 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TRAVERSE...
NORTHWESTERN BIG STONE AND CENTRAL ROBERTS COUNTIES WILL EXPIRE AT
300 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4549 9692 4561 9698 4581 9673 4564 9654
TIME...MOT...LOC 1955Z 227DEG 37KT 4567 9678 

$$

Connelly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 1:10 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Aug 26, 1:10 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
110 PM CDT Thu Aug 26 2021

.UPDATE...
Issued at 110 PM CDT Thu Aug 26 2021

Our initial round of strong to severe storms has exited into MN.
Have had several reports of snapped trees, power lines, and some
building damage. Wake low easterly winds have been common. Had
issued a High Wind Warning for these high winds from Brown and
Spink Counties and east. Since then, winds on the western and
southern fringe of this area have weakened, allowing a few
counties to be expired early. Still getting gusts around 50mph
over portions of northeastern SD. See the latest LSRABR product
for further details. Plenty of clouds remain, limiting the
potential of some of the stronger showers popping up either being
the exiting system, or along a line from around Eureka to Pierre.
Will continue to monitor the latest trends and send updates as
needed.

&&

.SHORT TERM...(Today through Friday Afternoon)
Issued at 306 AM CDT Thu Aug 26 2021

Main challenges in the short term will be the timing of various
shortwaves moving through southwest flow aloft -- and the ability of
this upper level forcing to produce strong to severe convection as
well as heavy rain over the next couple of days.

Disorganized and scattered warm air advection/elevated showers and
thunderstorms are currently ongoing across the northern CWA this
morning. Meanwhile another area of convection aligned with a more
distinct shortwave and the nose of a 30 KT LLJ is tracking into far
northwest South Dakota. CAMs don't entirely depict the ongoing
scenario, however a majority suggest the convection out west will be
able to maintain, increase in coverage and track across the CWA
between ~09-18Z. Steep mid level lapse rates, 1000-2000 J/KG of
MU CAPE and 50 KT of effective shear should be a sufficient
environment to support such a scenario. Hail is a threat, along
with strong winds. The big question will be if the storms can
persistently mix the strongest winds down to the surface. Lastly,
heavy rain will be a concern over the next couple of days. PWATs
are expected to top out over 1.5 inches this afternoon...topping
the scales for this time of the year.

Models suggest a break early this afternoon before another round of
convection develops later in the afternoon/evening tracking
northeast out of central South Dakota. And potentially a third round
of nocturnal convection into Friday morning. The threat for strong
to severe storms persists through the time period.

.LONG TERM...(Friday Evening through Wednesday)
Issued at 306 AM CDT Thu Aug 26 2021

Friday night into Saturday it appears we'll see a surface boundary
draped from the NE panhandle northeastward into southeast SD, and
into central MN. Aloft, shortwave energy will be digging into MT and
the western Dakotas. This will set the stage for shower and
thunderstorm potential through this time period. Chances look pretty
good given the upper level support and overall dynamics and
parameters. Could be dealing with strong to severe storms as well.
Models then agree fairly well in showing a brief lull in precip
chances Saturday night into Sunday as surface high pressure moves
across the area. After the high departs, it would appear we get into
a bit of an active pattern for a couple days as a few waves of
energy move across the northern plains. There is still quite a bit
of uncertainty regarding the timing and overall strength of these
waves, but it would seem the area will get into an unsettled pattern
again towards the end of the forecast period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 110 PM CDT Thu Aug 26 2021

Terminals KABR,KATY,KPIR,KMBG

A significant amount of rain falling this morning has resulted in
increased low level moisture that should help fog development
overnight. Have introduced vis to around 3-5SM at a couple of
locations. Otherwise, VFR ceilings will likely fall to the IFR
range overnight into Friday morning. Winds will continue to weaken
through the day today, and should be around 10kts or less
overnight, outside of any thunderstorm activity. While
thunderstorms will be possible, confidence on when and where is
not high. As a result, have gone with VCSH at this time and will
continue to re-evaluate.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...High Wind Warning until 3 PM CDT this afternoon for SDZ008-021.

     High Wind Warning until 2 PM CDT this afternoon for SDZ007-011.

MN...High Wind Warning until 3 PM CDT this afternoon for MNZ039-046.

&&

UPDATE...KF
SHORT TERM...Serr
LONG TERM...TMT
AVIATION...KF
Hazardous weather outlook, Aug 26, 11:58 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
1158 AM CDT Thu Aug 26 2021

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-271700-
Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-Roberts-
Walworth-Edmunds-Day-Dewey-Potter-Faulk-Spink-Clark-Codington-Grant-
Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
1158 AM CDT Thu Aug 26 2021 /1058 AM MDT Thu Aug 26 2021/

This Hazardous Weather Outlook is for west central Minnesota,
central South Dakota, north central South Dakota and northeast
South Dakota.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will be possible this afternoon, mainly
over northern and northeastern South Dakota into west central
Minnesota. Another round of showers and thunderstorms will be
possible overnight and into Friday morning. A few strong to severe
storms will be possible. Hail, strong winds, and heavy rain are all
threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The unsettled pattern persists through Saturday, with several rounds
of strong to severe storms possible. Additional showers and
thunderstorms will be possible Sunday night through Monday, as well
as Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested. Weather spotters are encouraged
to submit reports to the National Weather Service in Aberdeen. The
public can submit reports on our web page, Facebook page, or our
Twitter feed.

KF

In the hours before

Local storm report, Aug 26, 12:13 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1213 PM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     NON-TSTM WND GST 4 W WAUBAY              45.34N 97.39W
08/26/2021  M58 MPH          DAY                SD   MESONET

            EASTERLY WAKE LOW WINDS. MESONET STATION 182
            WAUBAY (SDDOT).

&&

SRF
Local storm report, Aug 26, 12:14 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1214 PM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     NON-TSTM WND GST 4 NNW VICTOR            45.92N 96.85W
08/26/2021  M56 MPH          ROBERTS            SD   MESONET

            NORTHEAST WAKE LOW WINDS. MESONET STATION 58
            VICTOR (SDDOT).

&&

SRF
Local storm report, Aug 26, 12:15 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1215 PM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     NON-TSTM WND GST 4 SW HILLHEAD           45.80N 97.45W
08/26/2021  M50 MPH          MARSHALL           SD   MESONET

            EASTERLY WAKE LOW WIND. MESONET STATION
            MRLS2 HILLHEAD 3 WSW.

&&

SRF
Local storm report, Aug 26, 12:17 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1217 PM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     NON-TSTM WND GST 3 WNW WALLACE           45.09N 97.53W
08/26/2021  M50 MPH          CLARK              SD   MESONET

            NORTHEAST WAKE LOW WIND. MESONET STATION 200
            WALLACE (SDDOT).

&&

SRF
Local storm report, Aug 26, 12:19 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1219 PM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     TSTM WND GST     6 W HENRY               44.88N 97.58W
08/26/2021  M66 MPH          CLARK              SD   MESONET

            MESONET STATION 174 CLARK (SDDOT).

&&

SRF
Local storm report, Aug 26, 12:26 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1226 PM CDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 AM     TSTM WND GST     11 S BULLHEAD           45.61N 101.06W
08/26/2021  M56 MPH          CORSON             SD   MESONET

            MESONET STATION GRRS2 BULLHEAD 10 S.

0508 AM     TSTM WND GST     5 WNW MCLAUGHLIN        45.85N 100.91W
08/26/2021  M54 MPH          CORSON             SD   MESONET

            MESONET STATION 205 MCLAUGHLIN (SDDOT).

0649 AM     TSTM WND GST     1 ESE BOWDLE            45.44N 99.64W
08/26/2021  M66 MPH          EDMUNDS            SD   MESONET

            MESONET STATION 216 BOWDLE (SDDOT).

0714 AM     TSTM WND GST     TOLSTOY                 45.20N 99.61W
08/26/2021  M57 MPH          POTTER             SD   MESONET

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM TOLSTOY. MESONET STATION 56 TOLSTOY
            (SDDOT).

0740 AM     TSTM WND GST     4 S BURKMERE            44.98N 99.30W
08/26/2021  M60 MPH          FAULK              SD   MESONET

0749 AM     TSTM WND GST     4 W FAULKTON            45.03N 99.21W
08/26/2021  M57 MPH          FAULK              SD   MESONET

            PERSONAL WEATHER STATION.

0759 AM     TSTM WND GST     17 W POLO               44.78N 99.45W
08/26/2021  M59 MPH          HYDE               SD   MESONET

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 17 W POLO. MESONET STATION 215 JCT
            SD47/SD26 (SDDOT).

0805 AM     TSTM WND GST     1 W ORIENT              44.90N 99.11W
08/26/2021  M75 MPH          FAULK              SD   MESONET

            PERSONAL WEATHER STATION.

0811 AM     TSTM WND GST     5 E ORIENT              44.90N 98.98W
08/26/2021  M70 MPH          HAND               SD   MESONET

            MESONET STATION 158 MIRANDA (SDDOT).

0812 AM     TSTM WND GST     2 S POLO                44.75N 99.11W
08/26/2021  E70 MPH          HAND               SD   PUBLIC

            ESTIMATED 70 MPH WIND GUST RELATED VIA
            SOCIAL MEDIA. TIME ESTIMATED VIA RADAR.

0816 AM     TSTM WND GST     1 WNW MELLETTE          45.16N 98.51W
08/26/2021  M57 MPH          SPINK              SD   MESONET

            MESONET STATION 175 MELLETTE (SDDOT).

0821 AM     TSTM WND GST     LAKE CITY               45.72N 97.42W
08/26/2021  M53 MPH          MARSHALL           SD   MESONET

            MESONET STATION 2 LAKE CITY (SDDOT).

0826 AM     TSTM WND GST     1 WNW MELLETTE          45.16N 98.51W
08/26/2021  M58 MPH          SPINK              SD   MESONET

            MESONET STATION 175 MELLETTE (SDDOT).

0835 AM     TSTM WND DMG     TULARE                  44.74N 98.51W
08/26/2021                   SPINK              SD   TRAINED SPOTTER

            TREE TRUNK SPLIT AND BROKE OFF OF LARGER
            TREE. MULTIPLE SMALL BRANCHES DOWN TOO.

0840 AM     TSTM WND DMG     1 SSW REDFIELD          44.86N 98.53W
08/26/2021                   SPINK              SD   PUBLIC

            SEVERAL TREE BRANCHES DOWN NEAR THE REDFIELD
            AIRPORT. TIME ESTIMATED VIA RADAR.

0845 AM     NON-TSTM WND GST 2 W RICHMOND LAKE REC A 45.54N 98.64W
08/26/2021  M57 MPH          BROWN              SD   MESONET

            WAKE LOW WIND GUST. MESONET STATION EW9368
            ABERDEEN 9 NW.

0855 AM     TSTM WND DMG     3 W DOLAND              44.89N 98.16W
08/26/2021                   SPINK              SD   EMERGENCY MNGR

            8 POWER POLES DOWN AND MANY OF THEM SNAPPED
            OFF.

0857 AM     TSTM WND DMG     DOLAND                  44.90N 98.10W
08/26/2021                   SPINK              SD   EMERGENCY MNGR

            4 INCH DIAMETER TREE SNAPPED AND DAMAGE TO
            THE ELEVATOR IN TOWN. TIME ESTIMATED FROM
            RADAR.

0900 AM     TSTM WND GST     SPINK COLONY            44.75N 98.29W
08/26/2021  M57 MPH          SPINK              SD   MESONET

            PERSONAL WEATHER STATION.

0922 AM     TSTM WND DMG     CLARK                   44.88N 97.73W
08/26/2021                   CLARK              SD   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN TOWN. ONE UPROOTED.
            POWERLINES DOWN AND POWER OUT IN PARTS OF
            TOWN.

0926 AM     TSTM WND GST     9 SSE SPINK COLONY      44.63N 98.22W
08/26/2021  M56 MPH          SPINK              SD   MESONET

            MESONET STATION 284 JCT SD28/SD37 (SDDOT).

0927 AM     TSTM WND GST     CLARK                   44.88N 97.74W
08/26/2021  E60 MPH          CLARK              SD   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS AND A TREE BRANCH
            DOWN.

0931 AM     TSTM WND GST     6 SSW PEEVER            45.46N 96.99W
08/26/2021  M67 MPH          ROBERTS            SD   MESONET

            MESONET STATION 143 PEEVER (SDDOT).

0932 AM     TSTM WND DMG     WILLOW LAKE             44.63N 97.64W
08/26/2021                   CLARK              SD   PUBLIC

            TREE DOWN ON A HOUSE IN WILLOW LAKE. TIME
            ESTIMATED VIA RADAR.

0933 AM     NON-TSTM WND GST 3 ESE ABERDEEN          45.45N 98.42W
08/26/2021  M60 MPH          BROWN              SD   ASOS

            WAKE LOW WINDS. ASOS STATION KABR ABERDEEN
            RGNL AP.

0936 AM     TSTM WND GST     6 W HENRY               44.88N 97.58W
08/26/2021  M66 MPH          CLARK              SD   MESONET

            MESONET STATION 174 CLARK (SDDOT).

0940 AM     TSTM WND GST     MAYFIELD COLONY         44.69N 97.56W
08/26/2021  E60 MPH          CLARK              SD   PUBLIC

            60 MPH WINDS AT MAYFIELD COLONY.

0954 AM     TSTM WND GST     6 W HAYTI               44.66N 97.33W
08/26/2021  E60 MPH          HAMLIN             SD   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL. ESTIMATED WIND GUSTS
            OF 50 TO 60 MPH.

1001 AM     TSTM WND GST     1 SE WATERTOWN          44.90N 97.15W
08/26/2021  M75 MPH          CODINGTON          SD   ASOS

            ASOS STATION KATY WATERTOWN MUNI AP.

1002 AM     TSTM WND GST     3 ENE HAYTI             44.67N 97.15W
08/26/2021  M61 MPH          HAMLIN             SD   MESONET

            PERSONAL WEATHER STATION. TIME ESTIMATED BY
            RADAR.

1002 AM     TSTM WND DMG     3 E WATERTOWN           44.91N 97.11W
08/26/2021                   CODINGTON          SD   EMERGENCY MNGR

            MULTIPLE TREES AND BRANCHES DOWN ACROSS
            TOWN. ALSO POWER OUTAGES IN TOWN. TIME
            ESTIMATED VIA RADAR AND OTHER OBS.

1004 AM     TSTM WND GST     CASTLEWOOD              44.73N 97.03W
08/26/2021  M62 MPH          HAMLIN             SD   LAW ENFORCEMENT

1009 AM     TSTM WND DMG     3 ESE WATERTOWN         44.90N 97.11W
08/26/2021                   CODINGTON          SD   PUBLIC

            NUMEROUS TREE BRANCHES DOWN.

1026 AM     NON-TSTM WND GST ANDOVER                 45.41N 97.90W
08/26/2021  M66 MPH          DAY                SD   MESONET

            EASTERLY WAKE LOW WINDS. MESONET STATION 45
            ANDOVER (SDDOT).

1031 AM     TSTM WND GST     TUNERVILLE              44.89N 96.68W
08/26/2021  M62 MPH          DEUEL              SD   MESONET

            MESONET STATION 291 4N ALTAMONT (SDDOT).

1031 AM     TSTM WND GST     7 NE ESTELLINE          44.66N 96.82W
08/26/2021  M75 MPH          DEUEL              SD   MESONET

            MESONET STATION 47 BRANDT (SDDOT).

1041 AM     NON-TSTM WND GST 3 WNW WALLACE           45.09N 97.53W
08/26/2021  M50 MPH          CLARK              SD   MESONET

            NORTHEAST WAKE LOW WIND. MESONET STATION 200
            WALLACE (SDDOT).

1121 AM     NON-TSTM WND GST 4 W WAUBAY              45.34N 97.39W
08/26/2021  M58 MPH          DAY                SD   MESONET

            EASTERLY WAKE LOW WINDS. MESONET STATION 182
            WAUBAY (SDDOT).

1126 AM     NON-TSTM WND GST 4 NNW VICTOR            45.92N 96.85W
08/26/2021  M56 MPH          ROBERTS            SD   MESONET

            NORTHEAST WAKE LOW WINDS. MESONET STATION 58
            VICTOR (SDDOT).

1159 AM     NON-TSTM WND GST 4 SW HILLHEAD           45.80N 97.45W
08/26/2021  M50 MPH          MARSHALL           SD   MESONET

            EASTERLY WAKE LOW WIND. MESONET STATION
            MRLS2 HILLHEAD 3 WSW.

&&

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 3:47 AM CDTSevere Thunderstorm WarningABRCorson58 min
Aug 26, 4:44 AM CDTSevere Thunderstorm WarningABRCorson46 min
Aug 26, 5:37 AM CDTSpecial Weather StatementABRCampbell, Dewey, Walworth53 min
Aug 26, 7:19 AM CDTSpecial Weather StatementABREdmunds, Faulk26 min
Aug 26, 7:47 AM CDTSevere Thunderstorm WarningABRFaulk, Hand43 min
Aug 26, 8:01 AM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde44 min
Aug 26, 8:11 AM CDTSevere Thunderstorm WarningABRFaulk, Spink49 min
Aug 26, 8:18 AM CDTSevere Thunderstorm WarningABRDay, Marshall, Roberts57 min
Aug 26, 8:24 AM CDTSevere Thunderstorm WarningABRHand, Spink36 min
Aug 26, 8:45 AM CDTSevere Thunderstorm WarningABRClark, Spink45 min
Aug 26, 9:14 AM CDTSevere Thunderstorm WarningABRRoberts46 min
Aug 26, 9:22 AM CDTSevere Thunderstorm WarningABRClark, Hamlin, Spink38 min
Aug 26, 9:26 AM CDTSevere Thunderstorm WarningABRClark, Codington, Hamlin49 min
Aug 26, 9:50 AM CDTHigh Wind WarningABRBrown, Clark, Codington, Day, Deuel, Grant and 4 more5 hr
Aug 26, 9:57 AM CDTSevere Thunderstorm WarningABRGrant, Roberts33 min
Aug 26, 9:58 AM CDTSevere Thunderstorm WarningABRDeuel, Hamlin62 min
Aug 26, 10:00 AM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant, Hamlin60 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2021Severe Thunderstorm Warnings in South Dakota, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.